American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 10, Issue 1

Open AccessArticle
Application of Soft Sets to Assessment Processes
American Journal of Applied Mathematics and Statistics. 2022, 10(1), 1-3. DOI: 10.12691/ajams-10-1-1
Pub. Date: January 09, 2022Views: 312Downloads: 657
Open AccessArticle
Single-Step Block Method of P-Stable for Solving Third-Order Differential Equations (IVPs): Ninth Order of Accuracy
American Journal of Applied Mathematics and Statistics. 2022, 10(1), 4-13. DOI: 10.12691/ajams-10-1-2
Pub. Date: March 08, 2022Views: 340Downloads: 492
Open AccessReview Article
Evaluating the Performance of Biometric Identification Systems Using the Beta-binomial Distribution Model
American Journal of Applied Mathematics and Statistics. 2022, 10(1), 14-21. DOI: 10.12691/ajams-10-1-3
Pub. Date: March 15, 2022Views: 521Downloads: 3210
Open AccessArticle
Clustering Time Related Data: A Regression Tree Approach
American Journal of Applied Mathematics and Statistics. 2022, 10(1), 22-27. DOI: 10.12691/ajams-10-1-4
Pub. Date: March 23, 2022Views: 216Downloads: 353
Open AccessArticle
Analysis of Mixed Discrete and Heavy Tailed Longitudinal Data with Non-random Missingness Using Stochastic Variants of the EM Algorithm
American Journal of Applied Mathematics and Statistics. 2022, 10(1), 28-38. DOI: 10.12691/ajams-10-1-5
Pub. Date: April 10, 2022Views: 197Downloads: 2106